MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES; TUBE,GASTROSTOMY,18FR,3-PORT,WHITE,1/BX

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES; TUBE,GASTROSTOMY,18FR,3-PORT,WHITE,1/BX
Model Number DYND70318
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported via an email from uplift inc, that a customer's gastrostomy tube balloon was leaking.Reporter states, on tuesday 12/23/2020 at 2:30 am, a replacement gastrostomy tube was placed.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.Due to the reported incident, medical intervention and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Investigation details: 1/6/2021 "we received one used sample of item dynd70318- 18 french 3 port gastrostomy tube from lot# s19006671.Upon initial visual inspection the tube appeared used but in good condition.During investigation, the balloon was inflated with the recommended 15 cc of water.Once inflated the balloon was checked for any sign of leakage however, no leaking was observed.We then over inflated the balloon by 5 cc, filling it with 20 ccs and still no leaking was observed.At this time, the reported complaint of the balloon leaking is not confirmed." divisional qa will continue to monitor and take corrective action as needed.
 
Event or Problem Description
It is reported; the balloon leaked resulting in a gastrostomy tube replacement.

Brand Name
MEDLINE INDUSTRIES
Common Device Name
TUBE,GASTROSTOMY,18FR,3-PORT,WHITE,1/BX
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key11166869
Report Number1417592-2020-00164
Device Sequence Number11802944
Product Code KNT
UDI-Device Identifier10080196837908
UDI-Public10080196837908
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND70318
Device Catalogue NumberDYND70318
Device Lot NumberS19006671
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/28/2020
Initial Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;